Biologics

Last updated: December 2022

I had been on Humira for about 6 years when I had to change to the biosimilar Amjevita.

Biologic symptoms

I have had 5 UTIs in 7 months and gastroenteritis.

These are side effects of Amjevita, so I decided today not to continue with my shots.

It will take about 6 months for it to get out of my system and I have decided not to go back on any biologics.

It will be a guessing game to see the progression of my RA, but I am ready to see what that brings to my body.

Has anybody else done this?

S. Dale

By providing your email address, you are agreeing to our privacy policy.

More on this topic

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The RheumatoidArthritis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

Please read our rules before commenting.

Community Poll

Did you have difficulty receiving a RA diagnosis?